# SDR AALA202104079004

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 64,854 hours, 24,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2216
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 35,061 hours, 13,359 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRAIRCRAFT WAS NOT GROUNDED: L3 ESCAPE SLIDE INFLATION RESERVOIR PRESSURE LOW. REPLACED SLIDE BOTTLE RESERVOIR PER AMM 25-62-49.
